# SDR DHL9872404C

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING  RIB CHORD AT BL 70.5 HAS HFEC  CRACK INDICATION, HFEC HOLE, OVERSIZED.  HFEC INSTALLED ATTACH TEE PER SRM 51-20-2, N/R 2288.
